# SDR UPS05245465

- Difficulty date: September 1, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 ENGINE FWD ENGINE MOUNT PITTING CORROSION IN BORE OF MOUNT HOLES (TW O/B HOLES).  BUSHINGS REPLACED IAW SOPM 20-50-03 AND EO B727-5440-1592 APNDX-A.
